Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2005, Issue 1, Pages 31-67
http://dx.doi.org/10.1155/DDNS.2005.31

Robustly stable multiestimation scheme for adaptive control and identification with model reduction issues

Instituto de Investigación y Desarrollo de Procesos, Facultad de Ciencia y Tecnología, Universidad del País Vasco, Campus de Leioa (Bizkaia), Apartado 644, Bilbao 48080, Spain

Received 17 May 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Bilbao-Guillerna, M. De La Sen, A. Ibeas, and S. Alonso-Quesada, “Robustly stable multiestimation scheme for adaptive control and identification with model reduction issues,” Discrete Dynamics in Nature and Society, vol. 2005, no. 1, pp. 31-67, 2005. https://doi.org/10.1155/DDNS.2005.31.